If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

High cholorestorol & tryglyicerides

Collapse

About the Author

Collapse

HCMA FORUM ARCHIVE Find out more about HCMA FORUM ARCHIVE
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • High cholorestorol & tryglyicerides

    [High cholorestorol & tryglyicerides]

    Author: Karla (---.proxy.aol.com)

    Date: 07-17-02 07:32

    Hi, All

    Was wondering about effects or relationship of high cholorestorol and tryglyicerides to HCM....hubby was diagnosed 2 months ago with HCM - he has been on meds for high C. and high T. levels for about 2 years. (He takes Tricor and an aspirin daily) Has a history of his 'good' C. being too low and the 'bad' C. and T. being way too high. After modifying his diet for a length of time, the levels were still too high, so doctor put him on meds. The doctor runs blood tests every 6 months or so to check. The meds seemed to do the trick and his levels had been in the normal range for about the past year or so. However, he was tested just 2 weeks ago and they told us they are up again - back in that high range - along with his liver enzymes being elevated, too. Seeing the doctor on Friday to discuss....

    Are we dealing with a 'double-edged sword' here? My understanding that HCM affects the heart in one way, and high C. and T. can effect the heart in another......

    Would appreciate any thoughts or info - Thanks!

    Karla

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: High cholorestorol & tryglyicerides]

    Author: Lisa Salberg (---.dyn.optonline.net)

    Date: 07-17-02 08:33

    Having HCM does not mean you are free from developing other forms of heart disease. You could very well be dealing with 2 different problems and both need attention. The good news here is that they can be treated in there own ways without disrupting the treatment of the other.

    For further information contact the HCMA office.

    Best to all,

    Lisa Salberg

    HCMA

    973-983-7429
    NOTE: This is a post from the previous forum message board.

Today's Birthdays

Collapse

Working...
X